does metformin cause hypoclycemia or does diabetes cause it.at times my sugars drop too low
Metformin can cause low blood sugar (hypoglycemia). However, this can also occur if you delay or miss a meal or snack, drink alcohol, exercise more than usual, cannot eat because of nausea or vomiting, take certain medicines, or take metformin with another type of diabetes medicine.
You need to see the doctor and get better control. Doses are adjusted depending upon how your diet is working, medications, and exercise routines. All of these affect how much sugar your body makes or burns. You are nt eating enough and this can be dangerous. Very. Be sure to have glucose tablets or other sugar sources with you at all times so you may be healthy. We lost a cousin because her meals were unpredictable but her medicine was constant. It also helps to do more reading on your diabetes. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Feb 2011 • 1 answer
Updated 11 Feb 2014 • 2 answers
Updated 17 Sep 2014 • 1 answer
Updated 14 Feb 2015 • 1 answer
Updated 20 Dec 2016 • 1 answer